# SDR ABXA2023050474

- Difficulty date: April 18, 2022
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 70,825 hours, 48,637 cycles
- System (JASC): 5700 · Wing Structure
- Part: Splice Plate
- Part number: 114T022319
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT CURRENT CHECK AT AIRBORNE (TAMPA), MAINTENANCE REPORTED CORROSION ON THE LEFT WING FIXED LEADING EDGE UPPER SPLICE PLATE(114T0223-19) FWD OF THE FRONT SPAR. CORROSION IS LOCATED AT APPROXIMATELY WS 450. CORROSION WAS REMOVED BY BLENDING AND MINIMUM REMAINING THICKNESS DOCUMENTED IN 0.50” X 0.50” GRID MAPPINGS. THE MINIMUM REMAINING THICKNESS(0.036”, NOMINAL 0.080”) WAS FOUND TO BE OUT OF ALLOWABLE LIMITS PER 767-200 SRM 57-41-01 ALLOWABLE DAMAGE 2. THIS REA PROVIDES PERMANENT REPAIR INSTRUCTIONS FOR THE ABOVE NOTED CONDITION, AS APPROVED BY FVCI 8110-3. REPAIR ACCOMPLISHED PER ABX-REA-5741-64372-00. VENDOR DID NOT REPORT REPAIR TO ABX AIR. THIS WAS DISCOVERED DURING AN FAA AUDIT OF VENDOR.
